MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE GRAY 16GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE GRAY 16GA X 1.16IN; INTRAVASCULAR CATHETER
Model Number 381254
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that insyte gray 16ga x 1.16in package is open.The following information was provided by the initial reporter: the packaging is open.
 
Additional Manufacturer Narrative
Additional 1x information has been received that changes the reportability.Per the additional 1x information, the complaint is a duplicate of mfr report # 8041187-2018-00406 and is being canceled.
 
Event or Problem Description

Brand Name
INSYTE GRAY 16GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11285830
Report Number8041187-2021-00075
Device Sequence Number14323224
Product Code FOZ
UDI-Device Identifier30382903812548
UDI-Public30382903812548
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2019
Device Model Number381254
Device Catalogue Number381254
Device Lot Number4351328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1